Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Maximum theorems for solutions of higher order elliptic equations

Author: Shmuel Agmon
Journal: Bull. Amer. Math. Soc. 66 (1960), 77-80
MathSciNet review: 0124618
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, The L, Hebrew University, Technical Note no. 7, 1959.
  • 2. S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. Pure Appl. Math. vol. 12 (1959). MR 125307
  • 3. C. Miranda, Formule di maggiorazione e teorema di esistenza per le funzioni biarmoniche di due variabili, Giorn. Mat. Battaglini vol. 78 (1948-1949) pp. 97-118. MR 30058
  • 4. C. Miranda, Teorema del massimo modulo e teorema di esistenza e di unicità per il problema di Dirichlet relativo alle equazioni ellittiche in due variabili, Ann. Mat. Pura Appl. vol. 46 (1958) pp. 265-311. MR 124615

Additional Information


American Mathematical Society